Three-dimensional open Riemannian space of nonnegative curvature

Yury D. Burago

Research output: Contribution to journalArticle

Abstract

Let V3 be a connected three-dimensional open complete Riemannian manifold with nonnegative sectional curvature. It is proved that if at some point all the sectional curvatures are positive, then V3 is diffeomorphic to a Euclidean space R3.

Original languageEnglish (US)
Pages (from-to)65-72
Number of pages8
JournalJournal of Soviet Mathematics
Volume12
Issue number1
DOIs
StatePublished - Jul 1 1979

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Three-dimensional open Riemannian space of nonnegative curvature'. Together they form a unique fingerprint.

  • Cite this